HomeAnswersPsychiatrydepressionI have mood disturbances even after taking antidepressants and anti-anxiety drugs. Kindly help.

What medications should I take besides antidepressants and anti-anxiety drugs to manage mood disturbances?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At October 3, 2022
Reviewed AtSeptember 20, 2023

Patient's Query

Hello doctor,

I have had Paxidep CR 37.5 mg for the last four years. But for the last two months, I have been feeling a lot of anxiety, and then I went to the doctor, and he prescribed Etilaam 0.25 mg. Then again, I went to a doctor after six weeks, and he prescribed Buspin 5 mg twice a day. However, I face many problems and feel inactive, irritable, and as if something bad will happen to me. I feel restlessness in the morning when I get up, and the whole day I feel uneasy. Therefore, I am attaching the latest prescription.

Kindly help.

Thank you.

Hello,

Welcome to icliniq.com.

I read your query and understand your concern. The symptoms like feeling irritated and something bad will happen are due to persistent anxiety. And feeling inactive and not wanting to do anything may be due to associated depression. You are on tablet Paroxetine, and if you cannot function properly at this dose, then I think you should consider increasing the dose of tablet Paroxetine after consulting your doctor. Buspirone tablets can help beat anxiety, but for proper treatment of core symptoms, the dose should be increased to 50 mg, or any other add-on drug like Bupropion should be added. Again, you can talk with your doctor about that.

Thank you.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Seikhoo Bishnui
Dr. Seikhoo Bishnui

Psychiatry

Community Banner Mobile

iCliniq's FREE Newsletters

Expert-backed health and wellness information, delivered to your email.

Subscribe iCliniq
By clicking Subscribe, I agree to the iCliniq Terms & Conditions and Privacy Policy and understand that I may opt out of iCliniq subscriptions at any time.

Read answers about:

paroxetinedepressionanxiety

Ask your health query to a doctor online

Psychiatry

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy